RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1122–1124 (Mi de11339)  

Short Communications

Asymptotic Behavior of Solutions of a Singular Emden–Fowler Equation

Yu. Knezhevich-Milyanovich

University of Belgrade

Full text: PDF file (329 kB)

English version:
Differential Equations, 2005, 41:8, 1178–1180

Bibliographic databases:

UDC: 517.925.44
Received: 17.05.2004

Citation: Yu. Knezhevich-Milyanovich, “Asymptotic Behavior of Solutions of a Singular Emden–Fowler Equation”, Differ. Uravn., 41:8 (2005), 1122–1124; Differ. Equ., 41:8 (2005), 1178–1180

Citation in format AMSBIB
\Bibitem{Kne05}
\by Yu.~Knezhevich-Milyanovich
\paper Asymptotic Behavior of Solutions of a Singular Emden--Fowler Equation
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1122--1124
\mathnet{http://mi.mathnet.ru/de11339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202516}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1178--1180
\crossref{https://doi.org/10.1007/s10625-005-0264-5}


Linking options:
  • http://mi.mathnet.ru/eng/de11339
  • http://mi.mathnet.ru/eng/de/v41/i8/p1122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019